A 38-year-old female asked:
Disclaimer

can tamiflu (oseltamivir) delay your period? can it make it come late?

1 doctor answer
Dr. Charles Turck
17 years experience Pharmacology
No, not likely: Tamiflu (oseltamivir) is not a known cause for delaying periods. A delay in your cycle may be due to many issues, some related to flu, including emotional and physical stress (for example from infection), diet, and even pregnancy. Since Tamiflu (oseltamivir) is used when you have a flu, the delayed period could very well be because of having an infection rather than taking Tamiflu (oseltamivir).
Answered on Mar 8, 2018

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 38-year-old female asked:
Dr. Chevies Newman
22 years experience Obstetrics and Gynecology
No: Its not likely the tamiflu, (oseltamivir) perhaps the stress of the flu, if u were really i'll could have done it, pregnancy or irregular ovulation.
A 32-year-old female asked:
Dr. Yvette Westford
20 years experience Obstetrics and Gynecology
Unclear: Is she pregnant? Does she have mastitis? You should talk to the doctor who put her on the Tamiflu (oseltamivir).
A female asked:
Dr. Elizabeth Reynoso
17 years experience Obstetrics and Gynecology
Yes or the flu can: The stress on your body from the flu or interaction from tamiflu an certainly cause bleeding between periods. If irregular bleeding continues, please ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month